# SDR HNAA9698949

- Difficulty date: July 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989HA
- Make and model: Dhav DHC8201
- Aircraft serial: 427
- System (JASC): 2611 · Smoke Detection
- Part: Control Box
- Part number: 8006221
- Condition: Failed
- Location: E/E Bay
- Part time: 936 hours
- Component: Grimes
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TPA/FLL - FLT 3421 - DURING FLIGHT, THE SMOKE WARNING LIGHT CAME ON.  THE LIGHT REMAINED ILLUMINATED FOR 10 MINUTES THEN WENT OUT.  LIGHT ILLUMINATED AGAIN SHORTLY BEFORE LANDING.  REMOVED AND REPLACED THE WARNING LIGHTS CONTROL BOX.  (X)
